On a conjecture by Van Der Waerden
Matematički vesnik, Tome 19 (1967) no. 3, p. 272
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
15B51
@article{MV_1967_19_3_a12,
author = {D. \v{Z}. {\DJ}okovi\'c},
title = {On a conjecture by {Van} {Der} {Waerden}},
journal = {Matemati\v{c}ki vesnik},
pages = {272 },
year = {1967},
volume = {19},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_3_a12/}
}
D. Ž. Đoković. On a conjecture by Van Der Waerden. Matematički vesnik, Tome 19 (1967) no. 3, p. 272 . http://geodesic.mathdoc.fr/item/MV_1967_19_3_a12/